Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 40, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Mar 26, 2011, 5:36 AM CDT for 6 counties in Mississippi. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 26, 2011, 5:36 AM CDT (10:36 UTC)
- Expired
- Mar 26, 2011, 6:15 AM CDT
- In force
- 39 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Lafayette County, MS, Lee County, MS, Marshall County, MS, Pontotoc County, MS, Tippah County, MS, Union County, MS
The radar
The Columbus AFB radar (KGWX), 93 km from the middle of the area, began a volume at 10:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 10.6 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 952 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 257 m²/s²
- 0-3 km storm-relative helicity
- 334 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
541 WUUS54 KMEG 261036 SVRMEG MSC071-081-093-115-139-145-261115- /O.NEW.KMEG.SV.W.0040.110326T1036Z-110326T1115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 536 AM CDT SAT MAR 26 2011 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN LEE COUNTY IN NORTHEAST MISSISSIPPI... NORTHERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI... SOUTH CENTRAL TIPPAH COUNTY IN NORTHEAST MISSISSIPPI... UNION COUNTY IN NORTHEAST MISSISSIPPI... NORTHEASTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI... SOUTHEASTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI... * UNTIL 615 AM CDT * AT 536 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CAMBRIDGE...OR 10 MILES EAST OF OXFORD...AND MOVING EAST AT 45 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW ALBANY. PRECAUTIONARY/PREPAREDNESS ACTIONS... .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. && LAT...LON 3463 8876 3429 8875 3433 8946 3457 8949 TIME...MOT...LOC 1036Z 263DEG 40KT 3442 8930 $$
2 follow-up statements
263 WWUS54 KMEG 261104 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 604 AM CDT SAT MAR 26 2011 MSC071-093-261114- /O.CAN.KMEG.SV.W.0040.000000T0000Z-110326T1115Z/ MARSHALL MS-LAFAYETTE MS- 604 AM CDT SAT MAR 26 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAFAYETTE AND SOUTHEASTERN MARSHALL COUNTIES IS CANCELLED... AT 604 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA ...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED. LAT...LON 3433 8923 3457 8919 3463 8876 3429 8875 TIME...MOT...LOC 1104Z 263DEG 40KT 3446 8892 $$ MSC081-115-139-145-261115- /O.CON.KMEG.SV.W.0040.000000T0000Z-110326T1115Z/ TIPPAH MS-UNION MS-LEE MS-PONTOTOC MS- 604 AM CDT SAT MAR 26 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM CDT FOR NORTHERN PONTOTOC...NORTHWESTERN LEE...UNION AND SOUTH CENTRAL TIPPAH COUNTIES... AT 604 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BEACON HILL...OR NEAR NEW ALBANY...MOVING EAST AT 45 MPH. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BLUE SPRINGS...ENDVILLE...MYRTLE...NEW ALBANY...SHERMAN...GRAHAM... LOCUM...MOLINO...CONCORD...SMALCO...PUMPKIN CENTER...SHARI... GLENFIELD AND POOLVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. && LAT...LON 3433 8923 3457 8919 3463 8876 3429 8875 TIME...MOT...LOC 1104Z 263DEG 40KT 3446 8892 $$
449 WWUS54 KMEG 261112 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 612 AM CDT SAT MAR 26 2011 MSC081-115-139-145-261122- /O.EXP.KMEG.SV.W.0040.000000T0000Z-110326T1115Z/ TIPPAH MS-UNION MS-LEE MS-PONTOTOC MS- 612 AM CDT SAT MAR 26 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PONTOTOC... NORTHWESTERN LEE...UNION AND SOUTH CENTRAL TIPPAH COUNTIES WILL EXPIRE AT 615 AM CDT... AT 612 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. LAT...LON 3433 8923 3457 8919 3463 8876 3429 8875 TIME...MOT...LOC 1112Z 263DEG 40KT 3447 8881 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 3:21 AM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, Mar 26, 3:21 AM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 321 AM CDT SAT MAR 26 2011 .DISCUSSION... CURRENTLY...ELEVATED THUNDERSTORMS CONTINUE TO FORM ACROSS THE MID SOUTH TO THE NORTH OF A WARM FRONT THAT IS LOCATED FROM THE ARKLATEX EAST INTO NORTH CENTRAL MISSISSIPPI. A 30 KT 850 MB JET IS IMPINGING UPON THE FRONT HELPING TO CREATE THE LIFT AND TRANSPORT THE MOISTURE NECESSARY FOR THUNDERSTORM DEVELOPMENT. MEANWHILE STEEP MID LEVEL RATES ARE HELPING A FEW STORMS BECOME SEVERE WITH LARGE HAIL AS THE MAIN THREAT. TEMPERATURES THIS MORNING RANGE FROM AROUND 40 NEAR THE KENTUCKY/MISSOURI BORDER TO AROUND 60 ACROSS SOUTHERNMOST PARTS OF THE FORECAST AREA NEAR THE FRONT. WINDS ARE GENERALLY NORTHEAST AT 10-15 MPH. TODAY AND TONIGHT...THE WARM FRONT WILL REMAIN ACROSS NORTH CENTRAL MISSISSIPPI THIS MORNING. THUNDERSTORMS WILL CONTINUE NORTH OF THE FRONT EARLY THIS MORNING THOUGH ACTIVITY MAY TAPER OFF SOME LATER THIS MORNING AS THE LOW LEVEL JET VEERS AND WEAKENS. THIS EARLY MORNING ACTIVITY WILL CONTINUE TO HAVE A ISOLATED LARGE HAIL THREAT. AS THE DAY PROGRESSES LOW PRESSURE CURRENTLY OVER THE RED RIVER VALLEY WILL TRACK EAST TO THE ARKLATEX BY NOON AND THEN INTO SOUTHEAST AR LATE THIS AFTERNOON BEFORE TRACKING ACROSS NORTH CENTRAL MS THIS EVENING. THERE WILL BE A LARGE TEMPERATURE GRADIENT ACROSS THE FORECAST AREA THIS AFTERNOON WITH MID 40S IN RANDOLPH COUNTY AR TO LOWER TO MID 70S ACROSS THE SOUTHERN TIER OF COUNTIES. BY AFTERNOON THE AIRMASS ALONG AND SOUTH OF THE FRONT WILL DESTABILIZE WITH SBCAPES APPROACHING 2000 J/KG ACROSS THE SOUTHERNMOST PART OF THE FORECAST AREA INVOF THE FRONT. MEANWHILE AS THE LOW APPROACHES AND LOW LEVEL WINDS VEER 0-1KM HELICITY VALUES WILL CLIMB ABOVE 300 M2/S2 INVOF THE FRONT. MEANWHILE 0-6KM BULK SHEAR IS IMPRESSIVE AT OVER 50 KTS AND MID LEVEL WINDS WILL TOP 60 KTS OVER THE FRONTAL ZONE. AS THE LOW APPROACHES EXPECT THUNDERSTORMS COVERAGE TO INCREASE ACROSS THE AREA WITH SEVERE STORMS POSSIBLE INVOF THE WARM FRONT. THE BIG QUESTION IS HOW FAR NORTH THE FRONT WILL GET WHICH WILL DEPEND ON THE AMOUNT OF RAIN/THUNDERSTORMS THIS MORNING AND THE EVENTUAL TRACK OF THE SURFACE LOW. BEST GUESS RIGHT NOW IS THAT THE FRONT WILL MAKE IT INTO THE VERY SOUTHERN PART OF THE FORECAST AREA WHICH IS WHERE THE SURFACE LOW WILL TRACK LATE THIS AFTERNOON INTO THIS EVENING. THERE IS A SLIGHT RISK FOR SEVERE STORMS SOUTH OF MEMPHIS TO SAVANNAH TN LINE. HAIL WILL BE A THREAT IN THE ENTIRE RISK AREA LATER THIS AFTERNOON AND THIS EVENING WHILE DAMAGING WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE SOUTH OF A HELENA-WEST HELENA ARKANSAS TO BOONEVILLE MS LINE. THE SURFACE LOW WILL TRACK EAST INTO ALABAMA AROUND MIDNIGHT AND PRECIP CHANCES WILL TAPER OFF FROM WEST TO EAST. MEANWHILE MUCH COOLER AIR WILL FILTER IN WITH TEMPS DROPPING INTO THE 30S AND 40S BY MORNING. SUNDAY...HIGH PRESSURE OVER THE GREAT LAKES WILL OOZE INTO THE AREA. EXPECT COOLER THAN NORMAL TEMPERATURES THANKS TO COOL NORTHEAST WINDS. THERE SHOULD BE PLENTY OF LOW CLOUDS AROUND SO KEPT CLOUDS IN ALL DAY. SUNDAY NIGHT...LOW CONFIDENCE IN THIS PERIOD. THE GFS IS STILL DRY. HOWEVER THE NAM AND ESPECIALLY THE ECMWF DEVELOP PRECIP ACROSS THE AREA THANKS TO A DECENT MID LEVEL SHORTWAVE THAT GFS SEEMS TO MISS. GIVEN THIS INFO DECIDED TO REINTRODUCE POPS FOR THE PERIOD. MONDAY AND MONDAY NIGHT...COOL HIGH PRESSURE REMAINS OVER THE AREA AND SOME SUNSHINE IS POSSIBLE ON MONDAY WITH SLIGHTLY COOLER THAN NORMAL TEMPERATURES. CLOUDS WILL INCREASE ONCE AGAIN MONDAY NIGHT AS THE NEXT SYSTEM APPROACHES. TUESDAY AND TUESDAY NIGHT...A POTENT MID LEVEL TROF WILL MOVE ACROSS THE MID MISSISSIPPI VALLEY WHILE A COLD FRONT PUSHES ACROSS THE MID SOUTH. WILL HAVE TO CONTINUE TO WATCH THE SEVERE THREAT WITH THIS SYSTEM WHICH WILL DEPEND OF THE TRACK OF THE SURFACE LOW. MODELS ARE NOT IN THE BEST AGREEMENT WITH THE TRACK OF THE LOW SO WILL CONTINUE TO LEAVE OUT OF THE HWO FOR NOW. WEDNESDAY AND WEDNESDAY NIGHT...COOL HIGH PRESSURE BUILDS BACK IN WITH COOLER THAN NORMAL TEMPERATURES AND SOME SUNSHINE. THURSDAY AND THURSDAY NIGHT...THE EXCELLENT AGREEMENT FOUND IN THE MODELS 24 HOURS AGO IS HISTORY. THE GFS STILL HAS A SOLUTION THAT IS SOMEWHAT SIMILAR TO PREVIOUS RUNS WITH A DEEP TROF MOVING INTO THE LOWER MISSISSIPPI VALLEY AND LOW PRESSURE DEVELOPING ALONG THE GULF COAST AND RAIN POSSIBLE FOR THE MID SOUTH. THE ECMWF HAS THE TROF AXIS FURTHER EAST WITH HIGH PRESSURE FOR THE MID SOUTH. WILL KEEP THE ONGOING CHANCE OF RAIN IN THE FORECAST BUT CONFIDENCE IS PRETTY LOW. FRIDAY...SHOULD BE DRY AND COOL BUT CONFIDENCE IS LOW. SJM && .AVIATION... 06Z TAFS FEW CHANGES FROM 00Z PACKAGE...OTHER THAN A SLIGHT DELAY IN MVFR CIGS IN THE SHORT TERM. ELEVATED TSRA STILL EXPECTED TO DEVELOP THROUGH THE OVERNIGHT. RAIN FALLING INTO THE COOL STABLE AIR WILL HELP REINFORCE THE LOW LEVEL INVERSION AND STRATUS. BY 12Z... EXPECT MVFR TO PREVAIL WITH POCKETS OF IFR CIGS. FOR SATURDAY... PERIODS OF RAIN SHOWERS WILL CONTINUE. BEST EARLY AFTERNOON TS POTENTIAL AT KTUP...WHICH SHOULD BE JUST NORTH OF THE WARM FRONT. MOST INTENSE/ORGANIZED TSRA SHOULD OCCUR OVER NORTHEAST MS AFTER 22Z... PERSISTING UNTIL 03Z OR SO SOUTH OF THE TUP VICINITY. PWB && .PRELIMINARY POINT TEMPS/POPS... MEM 56 40 53 39 / 90 70 10 20 MKL 54 37 52 34 / 90 80 10 20 JBR 49 36 48 36 / 90 60 10 20 TUP 69 47 59 42 / 80 90 10 20 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Mar 26, 3:36 AM CDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 336 AM CDT SAT MAR 26 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-271045- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 336 AM CDT SAT MAR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE STORMS SOUTH OF A FORREST CITY ARKANSAS TO MEMPHIS TO SAVANNAH TENNESSEE LINE. LOW PRESSURE WILL TRACK ALONG A WARM FRONT STALLED ACROSS NORTH MISSISSIPPI THIS AFTERNOON AND EVENING AND SEVERE STORMS COULD DEVELOP IN THE RISK AREA. LARGE HAIL IS POSSIBLE OVER THE ENTIRE RISK AREA. DAMAGING WINDS AND ISOLATED TORNADOES ARE POSSIBLE SOUTH OF A HELENA-WEST HELENA TO BOONEVILE MISSISSIPPI LINE. THOUGH ISOLATED LARGE HAIL IS POSSIBLE EARLY THIS MORNING THE BEST CHANCE FOR SEVERE STORMS ACROSS THE RISK AREA IS FROM 3 PM CDT TO 10 PM CDT. LOCALIZED FLASH FLOODING FROM THUNDERSTORMS IS ALSO POSSIBLE TODAY INTO THIS EVENING. RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER WITH MAJOR FLOODING AT OSCEOLA ARKANSAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER WITH MAJOR FLOODING AT OSCEOLA ARKANSAS. OTHERWISE...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND THIS EVENING. SJM
In the hours before
Special weather statement, Mar 26, 3:31 AM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
331 AM CDT SAT MAR 26 2011
ARZ058-260900-
PHILLIPS AR-
331 AM CDT SAT MAR 26 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 400 AM CDT FOR...
PHILLIPS COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED 5
MILES WEST OF WHITE RIVER NATIONAL WILDLIFE REFUGE AT 331 AM CDT...
MOVING EAST AT 50 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN PHILLIPS COUNTY...INCLUDING LOCATIONS NEAR ELAINE AND WHITE
RIVER NATIONAL WILDLIFE REFUGE...SHOULD MONITOR THIS STORM CLOSELY.
THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES OLD TOWN LAKE.
&&
LAT...LON 3415 9108 3420 9109 3423 9106 3429 9107
3434 9105 3435 9100 3446 9100 3459 9082
3440 9070 3436 9076 3435 9076 3425 9087
3424 9093 3413 9095 3413 9110
TIME...MOT...LOC 0831Z 252DEG 43KT 3424 9110Local storm report, Mar 26, 4:12 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
412 AM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 AM HAIL 4 SW MILLINGTON 35.29N 89.94W
03/26/2011 M0.75 INCH SHELBY TN TRAINED SPOTTER
&&
JABSpecial weather statement, Mar 26, 4:56 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
456 AM CDT SAT MAR 26 2011
TNZ050-053-089-090-261045-
FAYETTE TN-HAYWOOD TN-CHESTER TN-HARDEMAN TN-
456 AM CDT SAT MAR 26 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 545 AM CDT FOR...
SOUTHWESTERN CHESTER COUNTY IN SOUTHWEST TENNESSEE...
NORTHEASTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
NORTHERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
EXTREME SOUTH CENTRAL HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED 8
MILES WEST OF WHITEVILLE AT 457 AM CDT...MOVING EAST AT 50 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CHESTER...FAYETTE...HARDEMAN AND HAYWOOD COUNTIES...
INCLUDING LOCATIONS NEAR BOLIVAR...CHICKASAW STATE FOREST...CHICKASAW
STATE PARK AND T O FULLER STATE PARK...SHOULD MONITOR THIS STORM
CLOSELY.
&&
LAT...LON 3517 8883 3524 8943 3541 8938 3543 8907
3544 8866
TIME...MOT...LOC 0957Z 268DEG 43KT 3535 8924Local storm report, Mar 26, 4:59 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
459 AM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 AM HAIL GALLAWAY 35.34N 89.60W
03/26/2011 E1.00 INCH FAYETTE TN PUBLIC
&&
JABLocal storm report, Mar 26, 5:26 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
526 AM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 AM HAIL OXFORD 34.36N 89.53W
03/26/2011 M0.75 INCH LAFAYETTE MS EMERGENCY MNGR
&&
JABSpecial weather statement, Mar 26, 5:30 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
530 AM CDT SAT MAR 26 2011
TNZ053-054-090>092-261115-
HENDERSON TN-CHESTER TN-HARDEMAN TN-HARDIN TN-MCNAIRY TN-
530 AM CDT SAT MAR 26 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 615 AM CDT FOR...
CHESTER COUNTY IN SOUTHWEST TENNESSEE...
NORTHEASTERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
NORTHWESTERN HARDIN COUNTY IN SOUTHWEST TENNESSEE...
SOUTH CENTRAL HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
NORTHERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED 4
MILES SOUTHWEST OF SILERTON AT 530 AM CDT...MOVING EAST AT 45 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CHESTER...HARDEMAN...HARDIN...HENDERSON AND MCNAIRY
COUNTIES...INCLUDING LOCATIONS NEAR CHICKASAW STATE FOREST...
CHICKASAW STATE PARK...HENDERSON AND T O FULLER STATE PARK...SHOULD
MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3522 8824 3525 8893 3542 8897 3544 8887
3544 8879 3546 8876 3552 8828
TIME...MOT...LOC 1030Z 263DEG 40KT 3533 8882The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 12:54 AM CDT | Special Weather Statement | MEG | DeSoto | 36 min |
| Mar 26, 1:04 AM CDT | Special Weather Statement | MEG | Tallahatchie, Yalobusha | 41 min |
| Mar 26, 1:30 AM CDT | Special Weather Statement | MEG | Coahoma, Quitman | 45 min |
| Mar 26, 1:43 AM CDT | Special Weather Statement | MEG | Yalobusha | 47 min |
| Mar 26, 2:01 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Lafayette, Yalobusha | 61 days |
| Mar 26, 2:24 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Lafayette, Pontotoc, Tallahatchie, Union, Yalobusha | 61 days |
| Mar 26, 3:10 AM CDT | Severe Thunderstorm Warning | MEG | Lee, Pontotoc | 61 days |
| Mar 26, 3:39 AM CDT | Flash Flood Warning | MEG | Itawamba, Lee, Pontotoc | 3 hr |
| Mar 26, 3:46 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman | 44 min |
| Mar 26, 3:47 AM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee | 28 min |
| Mar 26, 4:07 AM CDT | Severe Thunderstorm Warning | MEG | Itawamba | 38 min |
| Mar 26, 4:23 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Panola, Quitman | 41 min |
| Mar 26, 4:55 AM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Marshall, Panola | 50 min |
| Mar 26, 4:58 AM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Prentiss, Tishomingo | 47 min |
| Mar 26, 5:11 AM CDT | Flash Flood Warning | MEG | Lafayette, Lee, Pontotoc, Prentiss, Union | 3 hr |
| Mar 26, 6:14 AM CDT | Special Weather Statement | MEG | Union | 46 min |
| Mar 26, 6:42 AM CDT | Special Weather Statement | MEG | Prentiss | 33 min |
| Mar 26, 7:12 AM CDT | Special Weather Statement | MEG | Itawamba | 33 min |
| Mar 26, 5:26 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Marshall | 49 min |
| Mar 26, 5:36 PM CDT | Special Weather Statement | MEG | Alcorn, Prentiss, Tippah, Tishomingo | 24 min |
| Mar 26, 5:56 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Marshall, Tate, Tippah, Union | 64 min |
| Mar 26, 5:58 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Prentiss, Tippah | 47 min |
| Mar 26, 6:24 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Monroe | 21 min |
| Mar 26, 6:32 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Itawamba, Lee, Prentiss, Tippah and 2 more | 58 min |
| Mar 26, 6:36 PM CDT | Special Weather Statement | MEG | Tate | 39 min |
| Mar 26, 6:42 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Panola, Tate | 48 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.